Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 16, NWS Eureka, CA

February 27, 2010

NWS Eureka, CA issued this small craft advisory at Feb 27, 2010, 2:55 AM PST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2010, 2:55 AM PST (10:55 UTC)
Expired
Feb 28, 2010, 6:00 PM PST
In force
39 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WHUS76 KEKA 271055
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PST SAT FEB 27 2010


PZZ450-470-272300-
/O.NEW.KEKA.SC.Y.0016.100227T1055Z-100301T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
255 AM PST SAT FEB 27 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM PST
SUNDAY...

A BUILDING WEST SWELL WILL MOVE INTO THE WATERS BY LATE MORNING
TODAY. WAVE HEIGHTS ARE EXPECTED TO RISE TO NEAR 14 FEET AT 18
SECONDS BY THIS AFTERNOON...AND WILL REMAIN ABOVE 10 FEET THROUGH
SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-272300-
/O.NEW.KEKA.SW.Y.0013.100227T1055Z-100301T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
255 AM PST SAT FEB 27 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM
PST SUNDAY...

A BUILDING WEST SWELL WILL MOVE INTO THE WATERS BY LATE MORNING
TODAY. WAVE HEIGHTS ARE EXPECTED TO RISE TO NEAR 14 FEET AT 18
SECONDS BY THIS AFTERNOON...AND WILL REMAIN ABOVE 10 FEET THROUGH
SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.

&&

$$
4 follow-up statements
812 
WHUS76 KEKA 271709
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 AM PST SAT FEB 27 2010

PZZ455-475-280145-
/O.CAN.KEKA.SW.Y.0013.000000T0000Z-100301T0000Z/
/O.EXA.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 AM PST SAT FEB 27 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY. THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-280145-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 AM PST SAT FEB 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
414 
WHUS76 KEKA 272213
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
213 PM PST SAT FEB 27 2010

PZZ450-455-281200-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/
/O.NEW.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
213 PM PST SAT FEB 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-475-281200-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/
/O.NEW.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
213 PM PST SAT FEB 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
120 
WHUS76 KEKA 281006
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
206 AM PST SUN FEB 28 2010

PZZ455-282330-
/O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0400Z/
/O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
206 AM PST SUN FEB 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
MONDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING
THROUGH LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-282330-
/O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0400Z/
/O.CON.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
206 AM PST SUN FEB 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-282330-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/
/O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
206 AM PST SUN FEB 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING
THROUGH LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-282330-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/
/O.CON.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
206 AM PST SUN FEB 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
252 
WHUS76 KEKA 282212
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
212 PM PST SUN FEB 28 2010

PZZ470-475-010500-
/O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0200Z/
/O.NEW.KEKA.SE.A.0006.100302T0000Z-100302T1200Z/
/O.EXT.KEKA.GL.A.0009.100302T0000Z-100302T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
212 PM PST SUN FEB 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...
...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

SEAS WILL SUBSIDE THIS EVENING BUT ANOTHER STORM WILL APPROACH THE
WATERS ON MONDAY...BRINGING HIGHER WINDS AND SEAS. SOUTHERLY GALES
ARE LIKELY TO DEVELOP LATE MONDAY AFTERNOON AND CONTINUE THROUGH
MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-010500-
/O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0200Z/
/O.NEW.KEKA.SE.A.0006.100302T0600Z-100302T1200Z/
/O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
212 PM PST SUN FEB 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH
LATE MONDAY NIGHT...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
MONDAY NIGHT...

SEAS WILL SUBSIDE THIS EVENING BUT ANOTHER STORM WILL APPROACH THE
WATERS ON MONDAY...BRINGING HIGHER WINDS AND SEAS. SOUTHERLY GALES
ARE LIKELY TO DEVELOP MONDAY EVENING AND CONTINUE THROUGH MONDAY
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 2:55 AM PST, 0 minutes earlier.

Area forecast discussion, Feb 27, 2:55 AM PST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PST SAT FEB 27 2010

.SYNOPSIS...FEW SHOWERS ARE POSSIBLE ALONG THE COAST AND INTERIOR
MOUNTAINS THIS MORNING. HIGH PRESSURE WILL PROVIDE DRY AND STABLE
WEATHER THIS AFTERNOON THROUGH SUNDAY. A PACIFIC STORM WILL PRODUCE
RAIN AND HIGH ELEVATION SNOW MONDAY NIGHT THROUGH WEDNESDAY.

&&

.DISCUSSION...EARLY MORNING SATELLITE AND RADAR IMAGERY SHOW A BAND
OF CONVECTIVE SHOWERS OFFSHORE ASSOCIATED WITH A TROUGH AXIS. FEW
LIGHTNING STRIKES HAVE BEEN OBSERVED WITH THE SHOWERS.  MOST OF THE
SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN OFFSHORE THIS
MORNING...BUT A FEW SPRINKLES ARE POSSIBLE ALONG THE COAST AS THE
AXIS MOVES ONSHORE MID MORNING. EXPECT AT LEAST PARTIAL CLEARING
THIS AFTERNOON AS HIGH PRESSURE WILL BUILD BEHIND THE TROUGH. HIGH
PRESSURE WILL PROVIDE DRY AND STABLE WEATHER THROUGH SUNDAY.

MODELS ARE IN GREAT AGREEMENT ON THE NEXT COLD FRONT REACHING THE NW
CA COAST MON NIGHT...AND CONTINUING RAIN THROUGH WED AS THE
ASSOCIATED LOW TRAVERSES THE REGION. THE SNOW LEVELS WILL START AT
ABOVE PASS LEVEL MON NIGHT BUT DROP TO AROUND 2500 FEET BY WED
MORNING. A SHORTWAVE RIDGE WILL BRING A BRIEF BREAK IN RAIN
THU...AND THEN ANOTHER STORM IS EXPECTED FRI INTO SAT. TH

&&

.MARINE...A LOW PRESSURE SYSTEM IS SPLITTING AS IT NEARS THE COAST
THIS MORNING...WITH A CUTOFF LOW IN THE SOUTHERN BRANCH OF THE FLOW
MOVING SOUTH OVER THE CALIFORNIA COAST. A FEW SHOWERS AND ISOLATED
TSTMS WILL AFFECT THE SOUTHERN WATERS THIS MORNING...ENDING BY AFTER
NOON AS THE LOW HEADS FURTHER SOUTH. WINDS WILL CONTINUE TO DIMINISH
UNDER A LIGHT PRESSURE GRADIENT TODAY THROUGH SUNDAY.  A LARGE WEST
SWELL IS FORECAST TO MOVE INTO THE WATERS TODAY. WAVES ARE FORECAST
TO RISE TO NEAR 14 FEET AT 15 SECONDS BY THIS AFTERNOON. THE LARGE
SWELL WILL PERSIST THROUGH THE WEEKEND AND THEN DIMINISH LATE SUNDAY
NIGHT INTO MONDAY. ANOTHER LOW OFFSHORE WILL PUSH A COLD FRONT
ACROSS THE WATERS ON MONDAY WITH SOUTH WINDS INCREASING ON MONDAY TO
SMALL CRAFT VALUES...WITH GALE FORCE GUSTS OVER THE OUTER WATERS
THROUGH TUESDAY. ANOTHER LARGE SWELL WILL MOVE INTO THE WATERS
TUESDAY INTO WEDNESDAY. THE SWAN BUILDS SWELL HEIGHTS UP TO AROUND
18 FEET. CC

&&

.AVIATION...A SPLITTING STORM SYSTEM IS MOVING ONSHORE ALONG THE
WEST COAST AS AN UPPER LEVEL RIDGE MOVES INTO THE EASTERN PACIFIC.
THIS WILL LEAVE NORTHWEST CALIFORNIA IN A REGION OF DIMINISHING
WINDS AND CLEARING SKIES. CONDITIONS WILL REMAIN VFR THROUGH THIS
EVENING. FOR THE LATE NIGHT PERIOD EXPECT FOG TO FORM OVER THE
INLAND VALLEYS DUE TO AMPLE MOISTURE FROM RECENT STORMS AND
RADIATIONAL COOLING. COASTAL AREAS MAY SEE SOME FOG FORMATION BUT DO
NOT EXPECT THIS TO BE EXTENSIVE. CMC
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ALL WATERS.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 26, 9:21 AM PST, 17 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
921 AM PST FRI FEB 26 2010

CAZ001>003-076-271730-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
921 AM PST FRI FEB 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG STORM WILL BRING A WIDESPREAD 1 TO 3 INCHES OF RAIN AND
HIGHER ELEVATION SNOW TODAY. RAINFALL TOTALS UP TO 5 INCHES WILL
BE POSSIBLE IN FAVORED LOCATIONS SUCH AS KING RANGE. LOCALIZED
MINOR FLOODING AND PONDING OF WATER IS POSSIBLE...ESPECIALLY
IN LOW LYING AREAS.

THE COMBINATION OF HIGH TIDE NEAR 8.70 FEET AND STORM SURGE WILL
BRING MINOR FLOODING TO THE KING SALMON AREA LATE THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HIGH TIDE OF 8.60 FEET WILL RESULT IN MINOR FLOODING ACROSS THE
KING SALMON AREA LATE SATURDAY MORNING.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ004-271730-
UPPER TRINITY RIVER-
921 AM PST FRI FEB 26 2010

...WINTER STORM WARNING ABOVE 5000 FEET IS IN EFFECT UNTIL 11 PM
PST THIS EVENING...
...WINTER WEATHER ADVISORY ABOVE 4000 FEET IS IN EFFECT UNTIL 11
PM PST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING ABOVE 5000 FEET IS CURRENTLY IN EFFECT.

A WINTER WEATHER ADVISORY ABOVE 4000 FEET IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS AND TOTALS TO
THE NATIONAL WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 2:55 AM PSTSmall Craft Advisory for Hazardous SeasEKA6 hr
Feb 27, 2:13 PM PSTGale WatchEKA36 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.